CureZone   Log On   Join
Re: Please take DHEA: 20 minute cure.
 
  Views: 23,183
Published: 8 years ago
 
This is a reply to # 2,097,969

Re: Please take DHEA: 20 minute cure.


Be aware that DHEA is a hormone and there can easily be side effects related to it.  I quit DHEA a number of years ago because of heart palpitations and other negative results.

http://www.mayoclinic.com/health/dhea/NS_patient-dhea/DSECTION=safety

Side Effects and Warnings

Few side effects are reported when DHEA supplements are taken by mouth in recommended doses. Side effects may include fatigue, nasal congestion, headache, acne, or rapid/irregular heartbeats. In women, the most common side effects are abnormal menses, emotional changes, headache, and insomnia. Individuals with a history of abnormal heart rhythms, blood clots or hypercoagulability, and those with a history of liver disease, should avoid DHEA supplements.

Because DHEA is a hormone related to other male and female hormones, there may be side effects related to its hormonal activities. For example, masculinization may occur in women, including acne, greasy skin, facial hair, hair loss, increased sweating, weight gain around the waist, or a deeper voice. Likewise, men may develop more prominent breasts (gynecomastia), breast tenderness, increased blood pressure, testicular wasting, or increased aggressiveness. Other hormonal-related side effects may include increased blood sugar levels, insulin resistance, altered cholesterol levels, altered thyroid hormone levels, and altered adrenal function. Caution is advised in patients with diabetes or hyperglycemia, high cholesterol, thyroid disorders, or other endocrine (hormonal) abnormalities. Serum glucose, cholesterol and thyroid levels may need to be monitored by a healthcare professional, and medication adjustments may be necessary.

In theory, DHEA may increase the risk of developing prostate, breast, or ovarian cancer. DHEA may contribute to tamoxifen resistance in breast cancer. Other side effects may include insomnia, agitation, delusions, mania, nervousness, irritability, or psychosis.

High DHEA levels have been correlated with Cushing's syndrome, which may be caused by excessive supplementation

 

 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.732 sec, (2)